# SDR DALA2014091105005

- Difficulty date: September 10, 2014
- Submitted: September 16, 2014
- Operation: Air carrier
- Aircraft: N143DA
- Make and model: Boeing 767332
- Aircraft serial: 25991
- Aircraft time: 54,586 hours, 18,980 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Weak
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS 38B THRU 46B VERY DIM. MAINTENANCE REPLACED THE BATTERY PACK , SYSTEM OPERATION IS NORMAL.
